# SDR CALA2023111503371

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5713023420400
- Condition: Corroded
- Location: Fr41-42, 242hf
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN UNDERFLOOR, FLOOR PANEL 242HF, FR, 41-42 O/B Y-1292 FASTENER HEAD WITH PITTING AROUND IT IN PRESSURE FLOOR PER HAECO LCQ N ON ROUTINE 9296338/40338.  ACCOMPLISHED REPAIR AT CABIN UNDER FLOOR PANEL 242 HF FH 41-42 O/B OF Y1292 PRESSURE FLOOR IAW REO-L24698 REV IR PER EC/RA 5711-01190 CAT A REPAIR.
